# SDR 2002UALA01441

- Difficulty date: September 12, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 39,787 hours, 11,694 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1520 ABOVE STRINGER 23L HAS DEEP DENT ON TOP FLANGE.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE REMOVED AND FRAME DOUBLER INSTALLED.
